ePIC

Review of Zeytounian, R.K. (ed), 1988: Atmospheric flows: Asymptotic modelling and numerical simulations. Journal de Méchanique Théoretique et Appliquée, Spec. Issue, Vol. 7, No.2

Edit Item Edit Item

General Information:

Citation:
Wacker, U. and Renner, V. (1990): Review of Zeytounian, R.K. (ed), 1988: Atmospheric flows: Asymptotic modelling and numerical simulations. Journal de Méchanique Théoretique et Appliquée, Spec. Issue, Vol. 7, No.2 , Beitrage zur Physik der Atmosphaere, 63 , pp. 148-149 .
Cite this page as:
Contact Email:
Download:

Supplementary Information:

Abstract:

Further Details:

Imprint
AWI
Policies:
read more
OAI 2.0:
http://epic.awi.de/cgi/oai2
ePIC is powered by:
EPrints 3